67944members
357732posts
cancel
Showing results for 
Search instead for 
Did you mean: 

skin problems?

8 REPLIES 8
Highlighted
Member

Re: skin problems?

Thanks Lynne.

I had a look on their website and there is a pharmacy not far from me that sells it (Paydens) so I will definitely give it a go.

Take care,

Emxx

Highlighted
Member

Re: skin problems?

I was told by the Chemo nurse to try Udder cream but you can only get it off the internet, it is really good and has kept my skin so soft.

Best wishes Lynne

Highlighted
Member

Re: skin problems?

Thanks guys.

Things have been much better since my dose was reduced - my face has calmed down and isn't so painful anymore, just dry. Even the sore bits on my head have started healing.

Just have one mole now that is bleeding and peeling, and the nurse says I should see my GP about that one.

Emxx

Highlighted
Member

Re: skin problems?

That is gray x

Highlighted
Member

Re: skin problems?

Skin also dull. Think Ive read that the drugs change the pigment in our skin....... mmmm changed mine to gery for 2 weeks after lol.
xx

Highlighted
Member

Re: skin problems?

Hi Emm,
I had itchy, red, raised rash on my neck after 2nd EC but this coincided with the worst of my hair hair loss so may have been the falling hair irritating the skin. Used E45 & settled down
& head now shaved.
Also have had the odd tiny blister type spot here & there but just used savlon cream & disappeared.
Im keeping up with my usual face cleansing routine & moisturising everywhere else & bio oiling the mx scar.
Hope this helps xx

Highlighted
Member

Re: skin problems?

Hi Emilysss. Hope apart from the skin problem you are not finding the chemo too arduous.  I haven't had problems with my face but have very itchy rash over best part if my back & on one of my arms. Started after 3rd FEC, nurse not sure what it was, like you blustery bumps, was given Betnovate to use sparingly & that does seemed to have calmed it down. 

 

Wishing you well. 

 

Best wishes Jane

Highlighted
Member

Re: skin problems?

Hi emilysss

 

This might be something our Helpline could help with.  (Opening times are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000)

 

Very best wishes

 

Janet

BCC Moderator

Highlighted
Member

skin problems?

Hi

Was just wondering how other peoples skin has been whilst they were having chemo? All my skin is very dry but my face is so sore now I don't know what to do with it. Have been using Aveeno face cream as the chemo nurse recommended it but it still feels bumpy all over, like loads of tiny blisters.

Also I've noticed changes in a number of my moles, including one on my back that is now peeling and bleeding.

Are all these changes just another SE?

Thanks.

Emxx